# SDR HEEA107335

- Difficulty date: August 21, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N192PH
- Make and model: Skrsky S92A
- Aircraft serial: 920006
- Aircraft time: 646 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SS76D10175SS000
- Condition: Ruptured
- Location: Nr 2 Hyd System
- Part time: 646 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYDRAULIC SYSTEM FAILED IN FLIGHT.  MAINTENANCE FOUND NR 2 HYDRAULIC PUMP DISCHARGE HOSE HAD RUPTURED.  REPLACED HOSE.
